MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that the right-side switches on a 3dimension's mammography system were not working.The customer attempted shutting off the system and wiggling the switches, but the issue continued.A field engineer was dispatched to examine the equipment and determined that the switches were intermittently not responding or following wrong commands.The field engineer replaced the c-arm switches, tested all switch system functions and confirmed that the system is now functioning in accordance with the manufacturers specifications.No patient or user injury was reported.
 
Additional Manufacturer Narrative
An investigation was completed: it was reported that the right-hand c-arm control inserts were not working correctly.The c-arm was intermittently not responding or following wrong commands.A field engineer (fe) examined the equipment and found that the control insert switches felt loose and were not making correct contact with the pcb.The fe replaced the control inserts to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue did not return after the control inserts were replaced.The c-arm control inserts were replaced; however, no parts were returned for further investigation.The control inserts were 2337 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the control inserts.The likely cause is related to natural wear and tear on the component due to the high component age of 2337 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the control inserts failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the control inserts.The complaint review identified the control inserts were original to the system therefore, the dhr was reviewed.There were no discrepancies related to the control inserts.The control inserts were installed on this gantry with no issues noted.System product code: 3dm-sys-std.Serial number: (b)(6).System manufacture date: 04dec2018.System installation date: 11jan2019.Unique device identified (udi): (b)(4).

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22079203
Report Number3005496266-2025-00006
Device Sequence Number8711500
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)181204
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown